Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child complaining of stomach ache. Given syrup for blockage, antibiotic for bug. Cause?

my grandaughter is 9 years of and since the school entrance 7th January have been complaining a tummy ache, on and off, she was taken to the GP and he said that she has some blockage gave her some syrup and an antibiotic in case she had a bug, but she is right for a few days then again, we are not sure if it is physical or trouble with lessons etc. Please advise
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

I would have appreciated if you could have mentioned:
1. Where is the "blockage"?
2. What syrup and antibiotic is being prescribed?
By your description I presume she has a nasal blockage for which routine medicines including antibiotic are being given but nothing for her stomach ache.

I suggest that you get the following investigations done:
1. Stool routine examination.
2. Urine routine examination.
3. Ultrasound of the whole abdomen.
These would help us in excluding a physical cause of the stomach ache or some psychological problems in the school.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor